, Volume 13, Issue 1, pp 216-222

Homotopy invariance of AF-embeddability

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract.

We prove that AF-embeddability is a homotopy invariant in the class of separable exact C *-algebras. This work was inspired by Spielberg's work on homotopy invariance of AF-embeddability and Dadarlat's serial works on AF-embeddability of residually finite dimensional C *-algebras.

Submitted: February 2002.